On soliton solutions of the Wu-Zhang system

İNÇ M., Kilic B., Karatas E., Al Qurashi M. M. , BALEANU D., Tchier F.

OPEN PHYSICS, vol.14, no.1, pp.76-80, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1515/phys-2016-0004
  • Title of Journal : OPEN PHYSICS
  • Page Numbers: pp.76-80


In this paper, the extended tanh and hirota methods are used to construct soliton solutions for the WuZhang (WZ) system. Singular solitary wave, periodic and multi soliton solutions of the WZ system are obtained.